# SDR DALA2024022002340

- Difficulty date: February 15, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N892DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32000
- Aircraft time: 18,475 hours, 6,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0203229) EMERGENCY LIGHT BATTERY PACKS MISSING AT SEAT ROWS 11 ABC/DEF AND 19 ABC/DEF. REMOVED, REPLACED, AND OPS CHECKED EMERGENCY LIGHT BATTERY PACKS AT SEAT ROWS 11ABC/DEF, 19 ABC/DEF, AND 26 DEF IAW B737 AMM 33-51-06. OPS CHECK GOOD.
